MathSciNet Relay Station
MathSciNet bibliographic data
MR942630 (89f:81028) 81C05 (34B25)
Ashbaugh, Mark S.; Benguria, Rafael Optimal lower bound for the gap between the first two eigenvalues of one-dimensional Schrödinger operators with symmetric single-well potentials. Proc. Amer. Math. Soc. 105 (1989), no. 2, 419–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement